# SDR SWAA2024041060406

- Difficulty date: March 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SUPPORT ANGLE UNDER FWD SHIELD BETWEEN STA 767-787 RBL 22' CORRODED<[01] REMOVED AND REPLACED AFT CARGO DOOR CUTOUT SUPPORT ANGLE UNDER FWD SHIELD STA AT 767 TO STA 787; RBL 22 PER REF SRM 51-40-02-0G-0 AND DWG #146A8123.;[02] VERIFIED STEP 1
